It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-08-2003, 07:49 AM   #1
Senior Veteran
(female)
 
Join Date: Aug 2003
Posts: 1,097
wxKathy2 HB User
Post Fourth day of Synthroid - feel wired and crazy

Hi All,

I am on my fourth day of 50 mcg synthroid (have ~2cm nodule)....I feel like crawling out of my skin and I am very irritable and feel volatile....I expect this will pass (after 2 wks I increase to 100)...Will this pass??

Also, my endo is trying the synthroid for one month, after which he will do another ultrasound - if no decrease in size he will biopsy....Do you think adding T3 to the synthroid would give it a better chance of shrinking?

Thanks for your help....

 
Sponsors Lightbulb
   
Old 09-08-2003, 12:19 PM   #2
Junior Member
(female)
 
Join Date: Aug 2003
Location: Houston, TX
Posts: 43
jerimee HB User
Post

have u had any other tests done besides tsh??? were those normal, usually if symptoms are unbareable the doc can change meds around some to make them less.

 
Sponsors Lightbulb
   
Old 09-08-2003, 02:07 PM   #3
Senior Member
 
Join Date: Aug 2003
Location: Carson City, NV
Posts: 278
Ibis HB User
Post

I thought it took a while, several weeks for the meds to kick in. Maybe you can experiment with the dose. Also maybe experiment with other meds too. Good luck!!

 
Old 09-09-2003, 09:08 AM   #4
Senior Member
 
Join Date: Dec 2002
Location: USA
Posts: 179
Emi001 HB User
Post


Hi, i'm taking Synthroid also.
And I'm taking 0.1mg. So i guess that's 100mcg. at my 5th day I was Crazy too. I was snapping at every one. I was moody. I have a History of Anxiety so Made it worse.
I called my Endo, but he said it's not from the pill.
But he told me to take Half of the pill for a week and once I feel better go back to 1 pill a day. for the mean time I went to my reg Dr and told him about all this and he said too it's Anxiety so he gave me Meds to calm me down.
So far I'm ok.
I mean i stressed but not as much . I think once your body gets used to it it'll be ok. BUT if it's still bothering you I would call your Dr again cuz somethings not right.
Good luck : )



 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I be allergic to Synthroid midniteblue Thyroid Disorders 65 07-10-2008 11:40 PM
Changed To Synthroid Liz1900 Thyroid Disorders 151 05-21-2008 08:15 PM
Feeling Yucky When Starting Synthroid???? jodianne Thyroid Disorders 11 02-01-2007 02:21 PM
Fusionqueen, Jenny C, ErinBeth, I replied on "Feeling yucky on Synthroid" jodianne Thyroid Disorders 5 01-29-2007 02:57 PM
Armour vs Synthroid - advice please ??? Nanjee Thyroid Disorders 9 06-01-2006 10:42 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!